Acta Mathematica Hungarica

, Volume 58, Issue 1–2, pp 101–111 | Cite as

φ-Orthogonally additive mappings. I

  • Gy. Szabó
Article

Keywords

Additive Mapping 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Fochi, Functional equations onA-orthogonal vectors,Aequationes Math.,38 (1989), 28–40.Google Scholar
  2. [2]
    A. Pinsker, Sur une fonctionnelle dans l'espace de Hilbert,C. R. Acad. Sci. URSS N. S.,20 (1938), 411–414.Google Scholar
  3. [3]
    J. Rätz, On orthogonally additive mappings,Aequationes Math.,28 (1985), 35–49.Google Scholar
  4. [4]
    J. Rätz, On orthogonally additive mappings, II,Publicationes Math. Debrecen.,35 (1988), 241–249.Google Scholar
  5. [5]
    J. Rätz and Gy. Szabó, On orthogonally additive mappings, IV,Aequationes Math.,38 (1989), 73–85.Google Scholar
  6. [6]
    W. Scharlau,Quadratic and Hermitian Forms, Springer (Berlin-Heidelberg-New York-Tokyo, 1985).Google Scholar
  7. [7]
    K. Sundaresan and O. P. Kapoor,T-orthogonality and nonlinear functional on topological vector spaces,Can. J. Math.,25 (1973), 1121–1131.Google Scholar
  8. [8]
    F. Vajzović, On a functional which is additive onA-orthogonal pairs,Glasnik Mat.,21 (1966), 75–81.Google Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • Gy. Szabó
    • 1
  1. 1.Institute of mathematicsL. Kossuth UniversityDebrecenHungary

Personalised recommendations